Inverse theorems and the number of sums and products
Structure theory of set addition, Astérisque no. 258  (1999), p. 195-204
@incollection{AST_1999__258__195_0,
     author = {Nathanson, Melvyn B. and Tenenbaum, G\'erald},
     title = {Inverse theorems and the number of sums and products},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {195-204},
     zbl = {0947.11008},
     mrnumber = {1701198},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__195_0}
}
Nathanson, Melvyn B.; Tenenbaum, Gérald. Inverse theorems and the number of sums and products, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 195-204. http://www.numdam.org/item/AST_1999__258__195_0/

[1] Barban M. B. and Vehov P. P., Summation of multiplicative functions of polynomials (in Russian), Mat. Zametki, 5(6): 669-680, 1969. English translation: Math. Notes Acad. Sci. USSR, 5, 1969, 400-407. | MR 250990 | Zbl 0192.39103

[2] Erdős P., An asymptotic inequality in the theory of numbers (in Russian), Vestnik Leningrad Univ., Serija Mat. Mekh. i Astr., 15(13), 1960, 41-49. | MR 126424 | Zbl 0104.26804

[3] Erdős P., Problems and results on combinatorial number theory III, In M. B. Nathanson, editor, Number Theory Day, New York 1976, volume 626 of Lecture Notes in Mathematics, Berlin, Springer-Verlag, 1977, 43-72. | Article | MR 472752 | Zbl 0790.11015

[4] Erdős P. and Szemeredi E., On sums and products of integers, In P. Erdős, L. Alpár, G. Halâsz, and A. Sârkôzy, editors, Studies in Pure Mathematics, To the Memory of Paul Turân, Birkhäuser Verlag, Basel, 1983, 213-218. | Article | Zbl 0526.10011

[5] Freiman G. A., On the addition of finite sets. I, Izv. Vysh. Zaved. Matematika, 13 (6), 1959, 202-213. | MR 126388 | Zbl 0096.25904

[6] Freiman G. A., Inverse problems of additive number theory. VI on the addition of finite sets . III Izv. Vysh. Ucheb. Zaved. Matematika, 28(3), 1962, 151-157. | MR 152486 | Zbl 0156.05102

[7] Freiman G. A., Foundations of a Structural Theory of Set Addition, volume 37 of Translations of Mathematical Monographs, American Mathematical Society, Providence, 1973. | MR 360496 | Zbl 0271.10044

[8] Hall R. R. and Tenenbaum G., Divisors, Number 90 in Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge, 1988. | MR 964687 | Zbl 0653.10001

[9] Lev V. F. and Smeliansky P. Y., On addition of two different sets of integers, Preprint, 1994. | MR 1318763

[10] Nathanson M. B., The simplest inverse problems in additive number theory, In A. Pollington and W. Moran, editors, Number Theory with an Emphasis on the Mark off Spectrum, Marcel Dekker, 1993, 191-206. | MR 1219334 | Zbl 0804.11008

[11] Nathanson M. B., On sums and products of integers, submitted, 1994. | MR 1343715 | Zbl 0869.11010

[12] Nathanson M. B., Additive Number Theory: 2. Inverse Theorems and the Geometry of Sumsets, Graduate Texts in Mathematics. Springer-Verlag, New York, 1995, to appear. | MR 1477155 | Zbl 0859.11003

[13] Ruzsa I. Z., Generalized arithmetic progressions and sumsets, to appear. | MR 1281447 | Zbl 0816.11008

[14] Shiu P., A Brun-Titchmarsh theorem for multiplicative functions, J. reine angew. Math., 313, 1980, 161-170. | MR 552470 | Zbl 0412.10030

[15] Steinig J., On G. A. Freiman's theorems concerning the sum of two finite sets of integers, In Conference on the Structure Theory of Set Addition, CIRM, Marseille, 1993, 173-186. | Zbl 0962.11032

[16] Tenenbaum G., Sur la probabilité qu'un entier possède un diviseur dans un intervalle donné, In Séminaire de Théorie des Nombres, Paris 1981-1982, volume 38 of Progress in Math., Birkhäuser, Boston, 1983, 303-312. | MR 729178 | Zbl 0541.10037

[17] Tenenbaum G., Sur la probabilité qu'un entier possède un diviseur dans un intervalle donné, Compositio Math., 51, 1984, 243-263. | Numdam | MR 739737 | Zbl 0541.10038

[18] Vinogradov A. I. and Linnik Yu. V., Estimate of the sum of the number of divisors in a short segment of an arithmetic progression, Uspekhi Mat. Nauk (N.S.), 12, 1957, 277-280. | MR 94312 | Zbl 0080.26403